# SDR SWIA202158565

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Bs 851-942 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL9 FLOOR SEAT TRACK HAS CORROSION BETWEEN FS851 AND FS942.     (C-CHECK RO 5/25/2021)    REPLACED RBL9 FLOOR SEAT TRACK FROM FS847+62 TO FS977 REF CRJ900 AMM TASK 53-00-49-400-801 CONFIG. A07
